# SDR IPXA10559355

- Difficulty date: April 2, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 WHILE WORKING REPAIR OF WEB FOUND CORROSION ON UPPER AND LWR SURFACE OF FLOOR PANEL ATTACH NUT PLATE HOLE THRU BS 1681 FLOORBEAM, LBL 31, WL 208.  REPAIR PER ATS ER 10-2302 UPS EO B757-5310-37439-A.
